# SDR SIMA20190816006

- Difficulty date: August 16, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 36,610 hours, 32,524 cycles
- System (JASC): 5751 · Ailerons
- Part: Shroud
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER AILERON SHROUD ATTACH FLANGE IS CRACKED AND BENT APPROXIMATELY 2 INCHES OUTBOARD OF #3 AILERON HINGE. C/A-C/W REPAIR OF RT WING AILERON LOWER AILERON SHROUD ATTACH FLANGE IAW ERS-EM-57MR-1160.
